Bulletin de l'Académie des Sciences de Russie. VI série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1925, Volume 19, Issue 1-5, Pages 43–52 (Mi izv4473)  

Les vésouvianes des gisements russes. V

S. Kurbatov


Full text: PDF file (1678 kB)

Citation: S. Kurbatov, “Les vésouvianes des gisements russes. V”, Bulletin de l'Académie des Sciences de Russie. VI série, 19:1-5 (1925), 43–52

Citation in format AMSBIB
\Bibitem{Kur25}
\by S.~Kurbatov
\paper Les v\'esouvianes des gisements russes.~V
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1925
\vol 19
\issue 1-5
\pages 43--52
\mathnet{http://mi.mathnet.ru/izv4473}


Linking options:
  • http://mi.mathnet.ru/eng/izv4473
  • http://mi.mathnet.ru/eng/izv/v19/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:115
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021